# SDR USAA2010030190462

- Difficulty date: February 21, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,952 hours, 34,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK INDICATIONS ON FUSELAGE AT LOWER HINGE OF MAIN ENTRY DOOR CUTOUT BS 304.5, WL 237.7.  REPAIRED FUSELAGE AT LOWER HINGE OF MAIN ENTRY DOOR CUTOUT BS 304.5, WL 237.7 IAW EA 101673.
